On implicit Langranian differential systems

Stanisław Janeczko

Abstract

n/a
Author Stanisław Janeczko (FMIS / DAST)
Stanisław Janeczko,,
- Department of Analysis and Sigularity Theory
Journal seriesAnnales Polonici Mathematici, ISSN 0066-2216
Issue year2000
VolLXXIV
Pages133-141
ASJC Classification2600 General Mathematics
LanguageEnglish
Score (nominal)20
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2009 = 0.683; WoS Impact Factor: 2009 = 0.567 (2) - 2012=0.311 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?